# SDR C2XA07IA097

- Difficulty date: April 26, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 10,279 hours, 5,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2071, DURING PRE-FLIGHT INSPECTION THE CREW REPORTED THE EMERGENCY EXIT LIGHT ABOVE THE F/A HEADREST TO BE INOP.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSY, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
